On sampling expansions of Kramer type.

Poulkou, Anthippi

Abstract and Applied Analysis (2004)

  • Volume: 2004, Issue: 5, page 371-385
  • ISSN: 1085-3375

How to cite


Poulkou, Anthippi. "On sampling expansions of Kramer type.." Abstract and Applied Analysis 2004.5 (2004): 371-385. <http://eudml.org/doc/51465>.

author = {Poulkou, Anthippi},
journal = {Abstract and Applied Analysis},
keywords = {sampling theories; boundary value problems},
language = {eng},
number = {5},
pages = {371-385},
publisher = {Hindawi Publishing Corporation, New York},
title = {On sampling expansions of Kramer type.},
url = {http://eudml.org/doc/51465},
volume = {2004},
year = {2004},

AU - Poulkou, Anthippi
TI - On sampling expansions of Kramer type.
JO - Abstract and Applied Analysis
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 5
SP - 371
EP - 385
LA - eng
KW - sampling theories; boundary value problems
UR - http://eudml.org/doc/51465
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.